# SDR CA981109001

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- Propeller: Mcauly D3A34C402
- System (JASC): 2701 · Control Column Section
- Part: Bolt
- Part number: AN33A
- Condition: Missing
- Location: Control Column
- Part time: 3,041 hours
- Component: 15600273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPS 4 INSPECTION, THE PILOTS CONTROL COLUMN WAS FOUND LOOSE.  FURTHER INVESTIGATION FOUND ONE BOLT MISSING AND TWO OTHER BOLTS LOOSE.  PART TC:  7,577.
